Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extending certain transformation group actions in separable, infinite-dimensional Frechet spaces and the Hilbert cube


Author: James E. West
Journal: Bull. Amer. Math. Soc. 74 (1968), 1015-1019
DOI: https://doi.org/10.1090/S0002-9904-1968-12119-6
MathSciNet review: 0233187
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. R. Gelbaum, Tensor products of Battach algebras, Canad. J. Math. 11 (1959), 297-310. MR 104162
  • 2. B. R. Gelbaum, Note on the tensor product of Banach algebras, Proc. Amer. Math. Soc. 12 (1961), 750-757. MR 131186
  • 3. S. Mac Lane, Homology, Springer-Verlag, Berlin, 1963. MR 1344215
  • 4. C. E. Rickart, Banach algebras, Van Nostrand, New York, 1960. MR 115101


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12119-6

American Mathematical Society